Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 24, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 10, 2017, 3:39 AM CDT for 5 counties in North Dakota. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2017, 3:39 AM CDT (08:39 UTC)
- Expired
- Jun 10, 2017, 4:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Burleigh County, ND, McLean County, ND, Mercer County, ND, Oliver County, ND, Sheridan County, ND
The radar
The Bismarck radar (KBIS), 68 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:40 AM CDT | TSTM WND GST 60 | 1 Sw Hannover, ND | DURATION OF EVENT WAS ABOUT 10 MINUTES. |
| Jun 10, 3:40 AM CDT | TSTM WND GST 60 | Hannover, ND | |
| Jun 10, 3:54 AM CDT | TSTM WND GST 73 | 1 Nnw Washburn, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1523 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 2862 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
831
WUUS53 KBIS 100839
SVRBIS
NDC015-055-057-065-083-100930-
/O.NEW.KBIS.SV.W.0024.170610T0839Z-170610T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
339 AM CDT SAT JUN 10 2017
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southwestern Sheridan County in south central North Dakota...
Eastern McLean County in south central North Dakota...
Northern Burleigh County in south central North Dakota...
Oliver County in south central North Dakota...
Northeastern Mercer County in south central North Dakota...
* Until 430 AM CDT
* At 339 AM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Hazen to near Center, moving
northeast at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Beulah, Washburn, Mcclusky, Hazen, Underwood, Wilton, Turtle Lake,
Center, Stanton, Riverdale, Pick City, Mercer, Coleharbor,
Hannover, Cross Ranch State Park, Strawberry Lake, New Johns Lake,
Hensler, Fort Clark and Nelson Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds up to 70 mph. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4733 10183 4785 10076 4725 10016 4698 10141
4698 10147
TIME...MOT...LOC 0839Z 241DEG 60KT 4737 10158 4708 10127
HAIL...0.75IN
WIND...70MPH
$$
HEINERT2 follow-up statements
309
WWUS53 KBIS 100901
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
401 AM CDT SAT JUN 10 2017
NDC057-100911-
/O.CAN.KBIS.SV.W.0024.000000T0000Z-170610T0930Z/
Mercer ND-
401 AM CDT SAT JUN 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERCER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4745 10141 4785 10076 4725 10016 4709 10105
4719 10117
TIME...MOT...LOC 0901Z 242DEG 54KT 4749 10120 4723 10083
$$
NDC015-055-065-083-100930-
/O.CON.KBIS.SV.W.0024.000000T0000Z-170610T0930Z/
Sheridan ND-McLean ND-Burleigh ND-Oliver ND-
401 AM CDT SAT JUN 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHWESTERN SHERIDAN...EASTERN MCLEAN...NORTHERN BURLEIGH AND
NORTHEASTERN OLIVER COUNTIES...
At 401 AM CDT, severe thunderstorms were located along a line
extending from near Coleharbor to 5 miles northwest of Wilton, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Washburn, Mcclusky, Underwood, Wilton, Turtle Lake, Mercer,
Coleharbor, Cross Ranch State Park, Strawberry Lake, New Johns Lake,
Hensler, Hoffer Lake, Falkirk and Sanger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4745 10141 4785 10076 4725 10016 4709 10105
4719 10117
TIME...MOT...LOC 0901Z 242DEG 54KT 4749 10120 4723 10083
HAIL...0.75IN
WIND...60MPH
$$
HEINERT224
WWUS53 KBIS 100911
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
411 AM CDT SAT JUN 10 2017
NDC065-100920-
/O.CAN.KBIS.SV.W.0024.000000T0000Z-170610T0930Z/
Oliver ND-
411 AM CDT SAT JUN 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLIVER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4755 10124 4785 10076 4725 10016 4717 10062
4726 10082
TIME...MOT...LOC 0910Z 246DEG 60KT 4754 10099 4728 10062
$$
NDC015-055-083-100930-
/O.CON.KBIS.SV.W.0024.000000T0000Z-170610T0930Z/
Sheridan ND-McLean ND-Burleigh ND-
411 AM CDT SAT JUN 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHWESTERN SHERIDAN...NORTHEASTERN MCLEAN AND NORTHEASTERN
BURLEIGH COUNTIES...
At 410 AM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Turtle Lake to 9 miles northwest of
Regan, moving northeast at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mcclusky, Turtle Lake, Mercer, Coleharbor, Hoffer Lake, Strawberry
Lake and New Johns Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4755 10124 4785 10076 4725 10016 4717 10062
4726 10082
TIME...MOT...LOC 0910Z 246DEG 60KT 4754 10099 4728 10062
HAIL...0.75IN
WIND...60MPH
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:55 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 10, 12:55 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1255 AM CDT Sat Jun 10 2017 .UPDATE... Issued at 1254 AM CDT Sat Jun 10 2017 Quick update for Line of Storms in west central North Dakota. UPDATE Issued at 1206 AM CDT Sat Jun 10 2017 Scattered lines of showers and isolated thunderstorms are moving east across the North Dakota/Montana line early this morning in a highly sheared environment. Although instability is somewhat limited far west it appears there is a band of cape diagnosed in central North Dakota so expect strengthening storms as they move east. The potential for strong straight line winds exists through tonight. UPDATE Issued at 829 PM CDT Fri Jun 9 2017 Quick update for observed trends through 01 UTC and CAM trends through the 00 UTC HRRR iteration. Severe convection will continue across the James River Valley for the next one to two hours. At the same time, convection continues to increase across southeast Montana. The 00 UTC HRRR, 21 UTC ESRL HRRR and 18 UTC NAM NEST continue to support intensification of this convection into southwest and south central North Dakota late tonight in a highly sheared, strongly forced environment on the nose of a strong (75-80kt) 500 mb jet. Damaging wind gusts from high based and rapidly propagating storms is the primary threat, with large hail a secondary concern. UPDATE Issued at 519 PM CDT Fri Jun 9 2017 Quick update to issue severe thunderstorm watch #309 through midnight CDT. See SPC watch discussion for details. The 21 UTC HRRR, 18 UTC ESRL HRRR and the 18 UTC NAM NEST all support the continued threat for a second round of severe convection in a high shear/low CAPE environment entering from Montana between 04-06 UTC tonight and rapidly propagating east into central North Dakota. && .SHORT TERM...(This evening through Saturday) Issued at 302 PM CDT Fri Jun 9 2017 Potential for significant severe weather exists this afternoon all the way through the overnight, with two separate regimes yielding potential hazards. ...Severe-Risk Number One... * Location/Timing...Along and east of Highway 83 from about 21 to 03 UTC. * Scenario/Technical Discussion...Strong surface pressure falls of 3 mb/3 hours are driving gusty south winds and moisture return this afternoon as a lee-side pressure trough moves eastward. The nose of low-level warm air advection is focused near Minot as of 19 UTC, where the trough intersects a warm front producing a triple point of air masses. Surface dewpoints are running a bit lower than expected based on earlier model guidance, and they have dropped from 59 to 54 F at Bismarck between 1830 and 1930 UTC, suggesting the richer moisture is relatively shallow and is susceptible to reduction via mix-out. An early look at our 19 UTC special sounding verifies earlier model expectations for a strongly veering wind profile with its associated deep-layer shear vectors oriented normal to the surface trough in favor of discrete supercells where convective initiation occurs. The main uncertainty is how many updrafts will be able to survive their trip to the LFC given lingering capping (also shown on our 19 UTC sounding). CAM guidance has been exceptionally consistent in advertising a high probability of supercell development on the nose of the greater warm air advection, near the triple point, in the Bottineau/Rolette/Pierce County area by late afternoon. In that area, large low-level hodographs with 0-1-km SRH of 150 m2/s2 support a tornado risk, tempered by MLLCL heights near 1500 m AGL (though lingering cloud cover could keep surface moisture content relatively more protected from mixing in those areas in support of lower LCL heights). Further south, guidance is widely dispersive in whether isolated supercells will form in south central ND, so confidence is lower, but if any storms do become established the environment will be characterized by MLCAPE of 2000 J/kg and 40 kt of 0-6-km bulk wind shear. There's long been a signal in sounding analog retrieval system output for very large hail in this setting. Again, though, only a few storms may develop, especially south of Highway 200, with this first severe risk. We greatly appreciate the research and academic groups, including NSSL and the College of DuPage, who are providing very useful sounding data across the area this afternoon as we determine when and where convective initiation will take place. ...Severe-Risk Number Two... * Location/Timing...Southwest and central North Dakota from about 03 to 12 UTC. The threat may be highest between Interstate 94 and Highway 2, but that area may be refined with later updates, with the most recent guidance suggesting the Interstate 94 corridor may be favored. * Scenario/Technical Discussion...Height falls aloft and an eastward-advancing cold frontal zone will likely generate deep, moist convection in southeast MT this evening with upscale growth and forward propagation downstream into ND overnight. It appears that late afternoon and early evening convection forced on the pre-frontal trough will not be widespread enough to overturn the instability axis over ND, and in fact the 12 UTC global suite and more recent RAP/HRRR iterations all suggest an enhanced elevated mixed layer pulse will surge into central ND in advance of the cold front, yielding very steep lapse rates of 8.5 C/km in support of MUCAPE from 1000-2000 J/kg despite low- level moisture that will not be particularly rich. Strengthening flow aloft will yield intense vertical wind shear with effective bulk wind differences of 60 to 70 kt. This scenario supports an outcome in line with today's CAM simulations with a mix of both supercells and small bowing complexes racing northeast across the area overnight. Even if the updrafts are elevated, the very strong environmental flow and downshear MCS propagation vectors of 70+ kt support potentially destructive winds. CAM solutions including the large majority of the 12-17 UTC HRRR cycles have shown updraft helicity values of 100-150 m2/s2 with these storms in support of significant-severe potential. Even the 12 UTC NSSL WRF-ARW depicts a similar signal, and its HAILCAST output shows potential for golfball or larger size hail suggesting that wind- driven hail damage is possible. Experimental time-lagged HRRR convective guidance also strongly supports overnight wind and hail risks. The main uncertainty is coverage of this round of severe storms and how far south they form, but both the 12 UTC NSSL WRF-ARW and 17 UTC deterministic HRRR suggest that the Interstate 94 corridor, including Bismarck/Mandan, could be in the risk area. Note that this synoptic and mesoscale scenario does resemble the June 16-17, 2016, event enough for it to be considered a viable analog, but that of course does not imply the outcome will be identical, particularly with regard to which areas are impacted. A cooler, but still warm, and breezy Saturday will follow in the wake of tonight's cold frontal passage. Steep mid-level lapse rates from cold advection aloft could yield a few showers north. Low-level drying will push afternoon humidities to 20 percent in parts of western and north central ND, but the spatio-temporal overlap of dry air, humidities, and dry fuels does not appear significant enough to warrant a red flag warning. .LONG TERM...(Saturday night through Friday) Issued at 302 PM CDT Fri Jun 9 2017 The main focus in the long term is on the dynamic and very strong upper-level low expected to lift from the Great Basin northward to Montana by Tuesday. The 12 UTC GFS and ECMWF both continue showing the greatest wrap-around moisture accompanying this wave remaining west of the local area in Montana. However, diffluent flow ahead of the wave Monday and early Tuesday will favor a wave of showers and storms lifting northward, with locally-heavy rain possible. A risk of severe weather will exist given strong wind fields and at least elevated instability north of a surface low that lifts northeast across the region. Depending on how far north the warm sector moves, surface-based storms are not out of the question. Finally, the close proximity of the cold-core low could favor a localized severe storm risk on Tuesday, as well. Thereafter, cooler and mainly dry cyclonic flow is likely during the latter parts of next week. && .AVIATION...(For the 06Z TAFS through 06Z Sunday evening) Issued at 1220 aM CDT sat Jun 9 2017 Showers and thunderstorms developing across western North Dakota will continue to track east and north through early Saturday morning. Storms may intensify as they move across western and central North Dakota late tonight, and may produce damaging winds and large hail. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...CJS LONG TERM...CJS AVIATION...NJH
Hazardous weather outlook, Jun 9, 10:27 PM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1027 PM CDT Fri Jun 9 2017 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110330- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 1027 PM CDT Fri Jun 9 2017 /927 PM MDT Fri Jun 9 2017/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Tonight another round of severe thunderstorms will develop over southwest North Dakota and move rapidly northeast into central North Dakota. The main threat with these storms will be damaging winds up to 70 mph and hail up to the size of golf balls. Wind- driven large hail is possible. This threat will be highest between Midnight CDT and 6 AM CDT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is also a threat of severe thunderstorms Monday and Monday night, and a lingering threat of severe thunderstorms over parts of central North Dakota on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and tonight. PA
In the hours before
Special weather statement, Jun 10, 2:30 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Bismarck ND
130 AM MDT SAT JUN 10 2017
NDZ018-033-100800-
Stark-Dunn-
130 AM MDT SAT JUN 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUNN AND STARK
COUNTIES UNTIL 200 AM MDT...
At 130 AM MDT, a strong thunderstorm was located 5 miles southeast of
South Heart, or 9 miles southwest of Dickinson, moving northeast at
65 mph.
Wind gusts to 50 mph and half inch hail are possible with this storm.
Locations impacted include...
Dickinson, Richardton, South Heart, Gladstone, Taylor, Marshall,
Hirschville, Schefield and Dickinson Regional Airport.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4720 10247 4710 10220 4699 10214 4698 10214
4698 10213 4691 10209 4684 10210 4663 10295
4683 10316
TIME...MOT...LOC 0730Z 237DEG 58KT 4679 10294
HEINERTLocal storm report, Jun 10, 2:53 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
253 AM CDT SAT JUN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 2 SE RICHARDTON 46.86N 102.29W
06/10/2017 M2.75 INCH STARK ND PUBLIC
RESIDENT LOST 5 WINDOWS DUE TO THE HAIL.
&&
NHLocal storm report, Jun 10, 2:54 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
254 AM CDT SAT JUN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HAIL CENTER 47.11N 101.30W
06/10/2017 E1.00 INCH OLIVER ND PUBLIC
DIME TO QUARTER SIZE HAIL REPORTED IN
CENTER.
&&
NHSpecial weather statement, Jun 10, 3:02 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Bismarck ND
302 AM CDT SAT JUN 10 2017
NDZ023-025-037-100845-
Wells-Stutsman-Foster-
302 AM CDT SAT JUN 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WELLS...FOSTER AND
NORTHWESTERN STUTSMAN COUNTIES UNTIL 345 AM CDT...
At 301 AM CDT, a strong thunderstorm was located 13 miles north of
Woodworth, or 13 miles southwest of Carrington, moving east at 60
mph.
Winds gusts to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Carrington, Kensal, Glenfield, Bordulac, Grace City, Mchenry,
Melville and Juanita.
LAT...LON 4722 9948 4733 9948 4733 9958 4741 9963
4759 9877 4759 9850 4733 9850 4733 9847
4732 9847
TIME...MOT...LOC 0801Z 259DEG 52KT 4733 9936
HEINERTSpecial weather statement, Jun 10, 3:03 AM CDT, 36 minutes before
Special Weather Statement National Weather Service Bismarck ND 303 AM CDT SAT JUN 10 2017 NDZ018>020-033-034-100830- Oliver-Stark-Mercer-Morton-Dunn- 303 AM CDT SAT JUN 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUNN...NORTHWESTERN MORTON...NORTHEASTERN STARK...SOUTHWESTERN OLIVER AND SOUTHWESTERN MERCER COUNTIES UNTIL 330 AM CDT/230 AM MDT/... At 303 AM CDT/203 AM MDT/, a strong thunderstorm was located 7 miles northeast of Richardton, or 22 miles northwest of Glen Ullin, moving northeast at 65 mph. Wind gusts to 55 mph and penny size hail are possible with this storm. Locations impacted include... Beulah, Hebron, Richardton and Zap. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4681 10226 4706 10247 4737 10179 4692 10129 TIME...MOT...LOC 0803Z 242DEG 57KT 4699 10224 HEINERT
Special weather statement, Jun 10, 3:34 AM CDT, 5 minutes before
Special Weather Statement National Weather Service Bismarck ND 334 AM CDT SAT JUN 10 2017 NDZ019>021-034-035-100900- Oliver-Mercer-McLean-Morton-Burleigh- 334 AM CDT SAT JUN 10 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MCLEAN... NORTHWESTERN BURLEIGH...NORTH CENTRAL MORTON...OLIVER AND NORTHEASTERN MERCER COUNTIES UNTIL 400 AM CDT... At 333 AM CDT, radar indicated strong thunderstorms were located along a line extending from near Beulah to 6 miles south of Hannover. Movement was northeast at 70 mph. Wind gusts to 55 mph and penny size hail are possible with these storms. Locations impacted include... Beulah, Washburn, Hazen, Underwood, Wilton, Center, Stanton, Riverdale, Pick City, Coleharbor, Hannover, Cross Ranch State Park, Hensler, Fort Clark, Nelson Lake, Price, Falkirk and Sanger. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4767 10110 4715 10054 4690 10147 4731 10191 TIME...MOT...LOC 0833Z 241DEG 60KT 4731 10175 4702 10144 HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 15 min |
| Jun 9, 7:16 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 59 min |
| Jun 9, 7:53 PM CDT | Special Weather Statement | BIS | Logan | 37 min |
| Jun 9, 8:14 PM CDT | Severe Thunderstorm Warning | BIS | Foster | 61 min |
| Jun 9, 8:20 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 55 min |
| Jun 9, 8:41 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 37 min |
| Jun 9, 9:13 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 46 min |
| Jun 10, 12:17 AM CDT | Special Weather Statement | BIS | Stark | 28 min |
| Jun 10, 12:33 AM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Stark | 57 min |
| Jun 10, 1:18 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Morton, Oliver | 57 min |
| Jun 10, 2:21 AM CDT | Special Weather Statement | BIS | Kidder | 39 min |
| Jun 10, 2:30 AM CDT | Special Weather Statement | BIS | Stark | 30 min |
| Jun 10, 3:02 AM CDT | Special Weather Statement | BIS | Foster | 43 min |
| Jun 10, 3:03 AM CDT | Special Weather Statement | BIS | Mercer | 27 min |
| Jun 10, 3:34 AM CDT | Special Weather Statement | BIS | Mercer, Oliver | 26 min |
| Jun 10, 4:22 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Sheridan, Wells | 53 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.